Social Anxiety Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
598 Posts
Discussion Starter · #1 ·
I have been taking 2 mg of Klonopin per day since last June.

This past fall I moved cold turkey into one of the nation's largest cities. I did not know anyone. I moved because I was transferring schools. Up until now, things have been going well. Aside from taking Klonopin everyday, I really never felt my anxiety was around anymore.

Now the symptoms of my GAD/Panic have randomly shown up. I sometimes get a little jumpy in my breathing and last night I was in the shower and my breathing got so out of hand, I had to open the curtain for a second or two. I would say maybe a little mini-panic. These are things that used to occur before the Klonopin.

I have been really stressed out lately, too. I know I am going to eventually break up with the woman I have been dating for about 6 months now. I am not happy in the relationship anymore and I feel there is no spark. The dilemma is that I cannot bring myself to do it. I know it will be very hard on her, and my very caring nature keeps me from doing it.

Also, my academic load has been at a very high level for the past couple weeks. I am constantly reading books and writing papers. I have been receiving high marks but it takes a lot of work.

Last, I have been suffering financial stress due to the fact I have no health insurance. I have been sick a lot this past year and a lot of the time, it has resulted in a trip to the ER. This is because at least the ER you can make payments but a family doctor wants payment up front. I am constantly getting hospital bills in the mail. Furthermore, I was recently diagnosed with gastritis and that has been giving me stress as well. Gastritis is not like strep where you can test it, treat it, and feel better soon. The recovery time of gastritis depends on so many factors and I believe my stress is adding to it.

So what does everyone think? Stress or has my body developed a tolerance to the 2 mg dose?
 

·
Registered
Joined
·
324 Posts
Tolerance is a possibility but a much simpler explanation is that you are experiencing much more stress than usual. In any case you may need to increase the dosage. This is really a question for your doctor, not us well-meaning amateurs! :)
 

·
Registered
Joined
·
520 Posts
You said the word stress at least 5 times in your post. If that's a subconscious indicator ;) Though like many and myself you probably know deep down and are just looking for affirmations.

Though of course it could be both things, from everything you've said I would say the increase in STRESS is the heavier weighing factor here.
 
1 - 4 of 4 Posts
Top